# SDR SWAA2025040705528

- Difficulty date: March 15, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB RBL 41 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH 0.312 INCH APPROXIMATELY. ) 2025-203751<[01] ON STEP 6 AND 7: TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022240; DUE DATE: 28 MAR 25;[02] REJECTED INSTALLATION STEP BECAUSE THE FASTENERS ON THE OUTERS ROW ARE INCORRECTLY INSTALLED AND THE AREA ALREADY HAS PRIMER APPLIED; APPROXIMATELY AT RBL 60 PRESSURE DECK;[03] REPLACED FASTENERS ON THE OUTERS ROW APPROXIMATELY AT RBL 60 PRESSURE DECK IAW B737-700 SRM 51-40-02 AND IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 PARAGRAPH 4.L;[04] REPLACED FASTENERS ON THE OUTERS ROW APPROXIMATELY AT RBL 60 PRESSURE DECK IAW B737-700 SRM 51-40-02 AND IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 PARAGRAPH 4.L RII;[05] PERFORMED REPAIR ON HORIZONTAL PRESSURE DECK WEB LOC. BS 663.75 TO BS 675 BTW RBL 30 TO RBL 38 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2; SEE INDIVIDUAL SIGN OFF BELOW.;[06] CORRECTED STEP 5 PERFORMED REPAIR ON HORIZONTAL PRESSURE DECK WEB LOC. BS 663.75 TO BS 675 BTW RBL 30 TO RBL 60 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2; SEE INDIVIDUAL SIGN OFF BELOW.;[07] PERFORMED REPAIR ON HORIZONTAL PRESSURE DECK WEB LOC. BS 663.75 TO BS 675 BTW RBL 30 TO RBL 60 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2; SEE INDIVIDUAL SIGN OFF BELOW. RII
